Cookies?
Library Header Image
LSE Research Online LSE Library Services

An adaptive estimation of dimension reduction space, with discussion

Tong, Howell, Xia, Y and Zhu, L (2002) An adaptive estimation of dimension reduction space, with discussion. Journal of the Royal Statistical Society, Series B, 64 (3). pp. 363-410. ISSN 1369-7412

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184907...
Additional Information: © 2002 Blackwell Publishing
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 08:41
URL: http://eprints.lse.ac.uk/6287/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only